# SDR DALA2017122008764

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 84,523 hours, 38,637 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lavatory Waste
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY G WASTE SERVICE PANEL DOOR IS CORRODED.  REMOVED AND REPLACED THE DOOR IAW SRM 51-40-02.
